IJPAM: Volume 76, No. 5 (2012)

ON $(\in,\in\vee\;q)$-FUZZY ESSENTIAL IDEALS OF RINGS

Kukil Kalpa Rajkhowa$^1$, Helen K. Saikia$^2$
$^1$Department of Mathematics
Girijananda Chowdhury Institute of Management and Technology
Guwahati, 781017, INDIA
$^2$Department of Mathematics
Gauhati University
Guwahati, 781014, INDIA


Abstract. In this paper, our attempt is to define fuzzy essential ideals and fuzzy annihilators using the notions of belongingness $(\in)$ and quasi-coincidence$(q)$ of fuzzy points of sets. We study $(\in,\in\vee q)$-fuzzy essential ideals of rings and investigate different characteristics of such ideals. Various properties on $(\in,\in\vee q)$-fuzzy annihilators of fuzzy subsets of rings are also established.

Received: July 11, 2011

AMS Subject Classification:

Key Words and Phrases:

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 5